MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number VMP306
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.Patient demographics unable to be obtained.The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.
 
Event or Problem Description
As reported, while purging this vamp jr to connect it to the central venous line, a leakage in the middle of the line at a soldered connection was noticed.At the moment of replacing the device for another one, the leaking tubing detached.As per customer's opinion, there is potential risk of air embolism, hemorrhage, and infection if the leak is not immediately detected.There was prolonged procedure time and no patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
The device was received for evaluation.The report of tubing issue was confirmed, however, the tubing was found broken rather than detached.Tubing breakage could cause a leakage that implies a small amount of bodily fluid or flushing solution loss that is unlikely to result in an injury.Due to the opposing force of the routinely used pressurized saline bag, there is no potential for air entering the system.If required, the device can be exchanged without an increase in the inherent risk for infection and with minimal delay in monitoring.As such, this event is no longer considered reportable and a corrected supplemental report is being submitted.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23741839
Report Number2015691-2025-09818
Device Sequence Number18667008
Product Code KRA
UDI-Device Identifier07460691944787
UDI-Public(01)07460691944787(17)261201(11)250624(10)66726660
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberVMP306
Device Lot Number66726660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown